# SDR CALA2023071402245

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810518
- Condition: Damaged
- Location: Panel 231df
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR PANEL 231DF HAS SURFACE DAMAGE. TRANSCRIBED FROM HAECO GSO NRC# 9288652. EVALUATED FLOOR PANEL 231DF AND FOUND MISSING/PEELING FIBERS THR OUGHOUT UPPER SURFACE AND 1EG DELAM IAW UAL B737-900ER SRM 53-30 -50-1A-0 AND SRM 53-00-50-1A. REPAIR IAW UAL B737-900ER SRM 53-0 0-50-2R   HAECO GSO MECH V936283  INSP QC357
